# SDR IPXA2025102008002

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 27,215 hours, 16,388 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED FLAPS SYS 1&2 FAULT. FLAPS WOULD GO TO 20 THEN COMEBACK UP A FEW DEGREES AND THEN GIVE A JAM INDICATION OF FLAP SYS 1&2 FAULT. ++REPLACED #4 JACKSCREW PER AMM 27-54-24-401. OPS CHECK GOOD. VERIFIED AND WITNESSED #4 JACKSCREW INSTALLATION RII PER AMM 27-54-24-401.
